# SDR ARWA902004

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON INFLIGHT.  SINGLE LIGHT SYSTEM RETURNED TO MIA, WITHOUT FURTHER INCIDENT.  T/S SYST OF MAIN CARGO DOOR, FOUND WIRE AT CONTROL PANEL TO INDICATOR SYST LOOSE, SECURED SAME.  OPS CKD SEVERAL TIMES, OPS NORMAL IAW AERONAUTICAL ENGINEERS M/M PG 55-3-03.
